Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

My Luteinizing hormone level is increased, what should i do to conceive ?

I want to get pregnent and im taking treatment for this . I m suffering from pcod problem last 6-8 years. but after i got married i came to know about this.i want to get pregnent and im taking treatment for this . i have done my all test that was ok only one problem is there that increase of LH in me more than a normal lady lh count. please tell me the chances of getting pregnent for my case im trying for last 2 years.
Asked On : Mon, 10 Jan 2011
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi. Welcome To Healthcaremagic

There are many PCOS patients who conceive. Especially when you are on medication for ovulation induction, you have very good chances of releasing ovum and getting pregnant.

But be in touch with Fertility Clinic/Gynecologist. Stay on medicines for long time. If one method does not work, don't get discouraged. Go for next step and ask you physician for next plan of action.

Regards, Dr. Jagdish
Answered: Mon, 10 Jan 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor